MIA cover

Mathematical Inequalities & Applications

Volume: 11

Year: 2008


Issue: 4 (October, 2008)
Article number / DOI Authors / Title Pages Abstract Article
11-50 Fenghui Wang, Changsen Yang: Uniform non-squareness, uniform normal structure and Gao's constants 607–614 View View
11-51 Toshiyuki Takasaki: Basic indexes and Aluthge transformation for 2 by 2 matrices 615–628 View View
11-52 Marina Arav, Frank J. Hall, Zhongshan Li: A Cauchy-Schwarz inequality for triples of vectors 629–634 View View
11-53 Ercan Altınışık: On the matrix norms of a GCD related matrix 635–646 View View
11-54 Iosif Pinelis: L'Hospital-type rules for monotonicity: Discrete case 647–653 View View
11-55 Ling Zhu: A general form of Jordan's inequalities and its applications 655–665 View View
11-56 N. S. Barnett, S. S. Dragomir: Some new inequalities for convex functions with applications in normed spaces 667–678 View View
11-57 Jamal Rooin: An approach to Ky Fan type inequalities from binomial expansions 679–688 View View
11-58 Abdolhossein Hoorfar, Feng Qi: A new refinement of Young's inequality 689–692 View View
11-59 Szymon Wąsowicz: Hermite-Hadamard-type inequalities in the approximate integration 693–700 View View
11-60 Mario Krnić, Josip Pečarić, Predrag Vuković: On some higher-dimensional Hilbert's and Hardy-Hilbert's integral inequalities with parameters 701–716 View View
11-61 Junichi Nishiwaki, Shigeyoshi Owa, H. M. Srivastava: Convolutions and Hölder-type inequalities for a certain class of analytic functions 717–727 View View
11-62 Darko Veljan, Shanhe Wu: Parametrized Klamkin's inequality and improved Euler's inequality 729–737 View View
11-63 Horst Martini, Zokhrab Mustafaev: Extensions of a Bonnesen-style inequality to Minkowski spaces 739–748 View View
11-64 R. J. Le, S. P. Zhou: A note on strong approximation of Fourier series and embedding theorems 749–756 View View
11-65 Zoltán Boros: An inequality for the Takagi function 757–765 View View
11-66 Katarzyna Wojteczek-Laszczak: On some further second order integral inequalities 767–775 View View
11-67 Soon-Mo Jung, Themistocles M. Rassias: Generalized Hyers-Ulam stability of Riccati differential equation 777–782 View View
11-68 Mao-Ming Jin: A new system of general nonlinear variational inclusions involving (A,η)-accretive mappings in Banach spaces 783–794 View View
11-69 Young-Ho Kim, Th. M. Rassias: Some retarded Gronwall type integral inequality and its applications 795–804 View View
11-70 Bouikhalene Belaid, Elqorachi Elhoucien, Themistocles M. Rassias: On the Hyers-Ulam stability of approximately Pexider mappings 805–818 View View